# SDR DXTA2011012104423

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 2,413 hours, 1,600 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT COME UP.  WOW MISCOMPARE AMBER CAS MESSAGE ALSO ILLUMINATED.  FOUND NOSE STRUT UNDERSERVICED. COMPLIED WITH NOSE STRUT REPACK AND RESERVICE AND VERIFIED NO LEAKAGE. GEAR SWINGS AND OPS CHECKED GOOD.  ALL WORK DONE IAW THE MM 32-20-00.
